# SDR AALA200800526

- Difficulty date: March 7, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXTERIOR LEFT NUMBER ONE DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT EXTERIOR LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
